Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (6): 839-850    DOI: 10.1007/s10114-016-6090-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Chung's Law of the Iterated Logarithm for Subfractional Brownian Motion
Na Na LUAN
School of Insurance and Economics, University of International Business and Economics, Beijing 100029, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7